# SDR 2007FA0000268

- Difficulty date: March 8, 2007
- Submitted: March 27, 2007
- Operation: General aviation
- Aircraft: N280MB
- Make and model: Gulstm 500S
- Aircraft serial: 3255
- Engine: Lyc TIO540A1A
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: 20144
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED A FLUCTUATION AND LOSS OF HYDRAULIC PRESSURE IN FLIGHT, AFTER INSPECTION THE FORWARD HYDRAULIC HOSE B-NUT ON THE LT GEAR ACTUATOR WAS FOUND TO BE LOOSE.  THE B-NUT WAS TIGHTENED AND TORQUE SEAL WAS PUT ON THE B-NUT.  SERVICED HYDRAULIC RESERVOIR WITH H-5606.  AC WAS TEST FLOWN AND LEAK CHECK GOOD.  (K)
